# SDR DL757091464

- Difficulty date: August 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 62,944 hours, 29,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE (1) EA HOLE IS ELONGATED ON LT WING O/B SIDELOAD FITTING.  C/W ERA 476269-14 REV O.
